2017
Том 69
№ 9

All Issues

Optimal formula for the numerical integration of a curvilinear integral of the first kind for certain classes of functions and curves

Vakarchuk S. B.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 38 (1986), no. 5, pp 549-551.

Citation Example: Vakarchuk S. B. Optimal formula for the numerical integration of a curvilinear integral of the first kind for certain classes of functions and curves  // Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 643–645.

Full text